# SDR DALA2020102603476

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 11,051 hours, 5,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L STRIKER MECHANISM AND KNURLED PIN DAMAGED.  CORRECTIVE ACTION: REF N/R 270, REMOVED AND REPLACED KNURLED PIN AND PLATE ASSEMBLY W/REF TO A321 AMM 52-11.
